International Journal of Theoretical Physics

, Volume 18, Issue 4, pp 239–243

Generalization of Gleason's theorem

  • Thomas Drisch
Article

Abstract

The theorem of Gleason is proved without positivity and separability condition.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • Thomas Drisch
    • 1
  1. 1.Abteilung Mathematik der UniversitätDortmundWest Germany

Personalised recommendations